# SDR HALA2016062800260

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,316 hours, 35,329 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STANDBY ATTITUDE INDICATOR IN CRUISE, ARTIFICIAL HORIZON DRIFTED TO 10 DEGREES RT AND 10 DEGREES PITCH UP.  CREW 
RE-CAGED STANBY ATTITUDE INDICATOR PERFORMED NORMAL REST OF FLIGHT.  PERFORMED NORMAL POWER UP AND TEST OF STANDBY ATTITUDE INDICATOR OPERATES NORMALLY, OK FOR SERVICE
